I took Plan B Friday after finding out that antibiotics can affect the Depo shot, (also just got my first Depo shot in Sept 8th) so I took plan b 3 hours after sex without a condom. I was supposed to start my period Saturday (yesterday) and now it's Sunday and I haven't gotten my period. I'm freaking out could I be pregnant? Or is this normal for taking Plan B?
When you're on Depo Provera you don't have normal monthly periods. In fact, they often stop altogether. It can be common to get irregular bleeding until you've had 2 or 3 shots, so anything goes, really.
There are not many antibiotics that effect contraception. If you put the title of the contraceptive into a search engine, along with antibiotics that effect it, you'll see its very rare.
The Plan B artificial hormone is just the same type of artificial hormone that's in Depo Provera. Now you've got that in your body as well as the Depo, you could find lots of hormonal symptoms, such as those you'd get with a period or pregnancy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Jul 2014 • 1 answer
Updated 21 Jun 2016 • 2 answers
Updated 17 Jan 2017 • 1 answer
Updated 21 May 2017 • 1 answer
Updated 1 Feb 2018 • 1 answer